MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT

KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT
Model Number 33410LF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The previous reportability decision for this event was reversed based on a retrospective review.The affected device has been requested for investigation by the manufacturer.Device was not returned for investigation.Internal karl storz reference number:(b)(4).
 
Event or Problem Description
It was reported that one side of the laparoscopic flat bowel grasper broke off while inside of the patient, but all parts were removed from patient.No injury to the patient was reported.

Brand Name
CLICKLINE FORCEPS INSERT
Common Device Name
FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key18070084
Report Number9610617-2023-00367
Device Sequence Number7759020
Product Code GCJ
UDI-Device Identifier04048551143087
UDI-Public4048551143087
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33410LF
Device Catalogue Number33410LF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age20 YR
Patient SexFemale